MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HICKMAN HEMODIALYSIS/APHERESIS CATHETER 13.5F DUAL-LUMEN CATHETER; BLOOD ACCESS DEVICE & ACCESSORIES

BARD ACCESS SYSTEMS HICKMAN HEMODIALYSIS/APHERESIS CATHETER 13.5F DUAL-LUMEN CATHETER; BLOOD ACCESS DEVICE & ACCESSORIES
Model Number 0600660
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rezg1417 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that catheter was implanted on (b)(6) 2017.Patient arrived to start the hemodialysis session and in the moment of installation it was observed an "opening" (hole) in the catheter's body.

Brand Name
HICKMAN HEMODIALYSIS/APHERESIS CATHETER 13.5F DUAL-LUMEN CATHETER
Common Device Name
BLOOD ACCESS DEVICE & ACCESSORIES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6949435
Report Number3006260740-2017-01832
Device Sequence Number11040675
Product Code LJS
UDI-Device Identifier00801741037504
UDI-Public(01)00801741037504
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K830233
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2020
Device Model Number0600660
Device Catalogue Number0600660
Device Lot NumberREZG1417
Was Device Available for Evaluation? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1